# SDR RAIA2017081430001

- Difficulty date: August 13, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 42,250 hours, 38,188 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005040070
- Condition: Seized
- Location: Right
- Part time: 31,079 hours, 19,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHT BURNING SMELL THROUGHOUT CABIN AT 12000' ON DEPARTURE. SMELL DISSIPATED ON APPROACH BACK TO DEPARTURE. UPON FURTHER INSPECTION FOUND NR 2 PACK ACM SEIZED.  R & R NR 2 ACM OPS CHECK GOOD.
